Jump to content
Important Survey - Please Participate ×

8-month markers?


[Ju...]

Recommended Posts

So I quit taking my Klonopin in July 2019, and came home from the hospital in August 2019, and went through all kinds of shit in the meantime, but I've been off of Klonopin roughly eight months now. It's been the worst experience of my life pretty much, but now I'm finally able to go for walks on the beach and communicate with people better. I'm still having horrible mornings and symptoms in the mornings, and I don't sleep much but it's getting much better, and every night I sleep a little longer. I'm just wondering, am I going to wake up one day and have no symptoms? Am I going to get hit with a huge wave right before the symptoms end? I remember people talking about 8 months somewhere but I can't find it on here anymore anymore. I haven't been on here a long time, because I've been focusing on myself. Just wanted to see if anybody knew anything about the eighth month marker. If that makes any sense, thank you.
Link to comment
Share on other sites

Justin,

 

There is not always some big wave months after the fact.  Everyone is different in how they used, how they quit, and how they live in general. 

 

I tapered a long term clonazepam use years ago.  There was no wave.  Once I stopped, that was it.  Nothing more happened. 

 

I think just keep on healing and living.  If it happens, you’ll know what it is.  The worst is over and you’re benzo free.

Link to comment
Share on other sites

I'm glad you're doing all right! I would have tapered like you, only I tried over and over throughout my life and just couldn't do it, I didn't have it in me. So I have suffered really bad over the last eight months, just like all the other previous times, but this time is the longest I've been off of them and I'm not going back. I've had a couple windows and they felt great. I'm just wondering if I'm going to get hit with a huge wave right before the end like some of the people talked about on here. I guess if I do it is what it is.
Link to comment
Share on other sites

×
×
  • Create New...